# SDR HEEA954173

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 214031012104
- Condition: Separated
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD SEPARATED.  RECEIVED WITH AIRCRAFT ON 12-26-94.
